Medical questions & health advice by board certified doctors
"Why do I break out when taking Anastrazole, Evista and Exemestane?"
Why do I break our in a rash when taking Anastrozole, Evista and Exemestane.
Actually, what you are experience is very common. All three of these drugs have a known side effect of causing rash. Rash probably occurs in 5-10% of all people who take these drugs. Nevertheless, you should talk to your cancer doctor or your primary care doctor about the issue if you haven't already. One of the major decisions that needs to be made when dealing with side effects from cancer drugs is make sure that the side effects are tolerable and don't cause more problems than the desired beneficial effects of the drugs. Your doctor can examine the rash and talk to you about how it feels. Together, you can decide whether the benefits of the medication outweigh the side effects you are experiencing. Also, it is important to make sure the that rash you have is not a serious allergic reaction to the drug, which would be different from just a simple rash. If you are having any swelling of the face, eyes, or mouth, or if you have any trouble breathing, these would be signs of a more serious reaction which would require immediate discontinuation of the drug and immediate evaluation by an emergency room doctor. Again, please speak with your doctor soon.
Need more info?See a hematologist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.